Archives de pediatrie : organe officiel de la Societe francaise de pediatrie · 2010
[Lower-limb arterial thrombosis in a relapse of nephrotic syndrome].
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Haddad S, Ghédira-Besbes L, Lajmi K, Hammami S, Chouchene S, Ben Meriem C, Guediche M N
Аннотация
INTRODUCTION: Venous thromboembolic complications are well-known in patients with nephrotic syndrome. Arterial thrombosis has rarely been reported and is mainly observed in adults.
CASE REPORT: A 9-year-old patient with a history of steroid-dependent nephrotic syndrome was admitted after foot trauma. He presented with severe pain in his right foot, which was cold and mottled, with reduced sensation and motor activity. No pulse was palpable in his right foot. Doppler's ultrasonography confirmed the thrombosis of anterior and posterior tibial arteries in their distal portions. The patient received treatment with an arterial vasodilator and heparin, followed by antivitamin K therapy.
CONCLUSION: Arterial thrombosis is a rare complication in children with nephrotic syndrome. It is presumably attributable to a hypercoagulable state and trauma.
CASE REPORT: A 9-year-old patient with a history of steroid-dependent nephrotic syndrome was admitted after foot trauma. He presented with severe pain in his right foot, which was cold and mottled, with reduced sensation and motor activity. No pulse was palpable in his right foot. Doppler's ultrasonography confirmed the thrombosis of anterior and posterior tibial arteries in their distal portions. The patient received treatment with an arterial vasodilator and heparin, followed by antivitamin K therapy.
CONCLUSION: Arterial thrombosis is a rare complication in children with nephrotic syndrome. It is presumably attributable to a hypercoagulable state and trauma.